MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/scs.0000000000010588

Медицинская библиотека · The Journal of craniofacial surgery · 2024

Late Facial Edema After Lip Filling With Hyaluronic Acid: Possible Association With the Use of Ozempic.

de Oliveira Ciaramicolo Nathaly, Bisson Gabriela Barbosa, Piedade Emanuela de Fatima da Silva, Osny Ferreira Junior

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

In recent years there has been an extraordinary increase in the use of different filler materials as facial cosmetic treatments. The popularity of injectable tissue fillers among individuals who wish to restore volume and gain a more youthful appearance is because it is a minimally invasive esthetic procedure for soft tissue augmentation. However, although they are considered efficient and safe, they can trigger complications such as swelling, bruising, erythema, pain, infection, nodule formation, vascular occlusion, and pigmentary changes. The objective of this article was to present a case of a 46-year-old patient who presented with significant facial edema 3 months after lip and infraorbital filling with hyaluronic acid, resistant to medication, which appeared and worsened after starting to use Ozempic for weight loss. Therefore, we chose to perform an intralesional application of hyaluronidase 2.000utr, immediately observing the decrease in edema. After a week, the patient was completely recovered, with no signs of edema, no allergic reactions and feeling very well. The etiology of late inflammatory reactions is unclear and we believe that some medications may be capable of initiating these immune responses. Hyaluronidase is an effective treatment to reverse adverse reactions from hyaluronic acid injection, dissolving the peptide bond proteins within the hyaluronic acid, increasing the viscosity of the material and allowing it to be dispersed throughout the soft tissue.

Для цитирования: de Oliveira Ciaramicolo Nathaly, Bisson Gabriela Barbosa, Piedade Emanuela de Fatima da Silva, Osny Ferreira Junior. Late Facial Edema After Lip Filling With Hyaluronic Acid: Possible Association With the Use of Ozempic.. The Journal of craniofacial surgery. 2024. DOI: 10.1097/scs.0000000000010588.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.